Pubblicazioni il cui periodico è "MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 4.

Articolo di rivista Bacciotti A.; Rosier L. (1998)
LIAPUNOV AND LAGRANGE STABILITY: INVERSE THEOREMS FOR DISCONTINUOUS SYSTEMS. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 11, pp. 101-128. - ISSN 0932-4194
Web of Science: 17 - Scopus: 15

Articolo di rivista Fagnani F.; Willems J.C. (1994)
Interconnections and symmetries of linear differentialsystems. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 7, pp. 167-186. - ISSN 0932-4194
Web of Science: 7 - Scopus: 8

Articolo di rivista Bacciotti A.; Boieri P.; Mazzi L. (1993)
LINEAR STABILIZATION OF NONLINEAR CASCADE SYSTEMS. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 6, pp. 146-165. - ISSN 0932-4194
Web of Science: 7 - Scopus: 9

Articolo di rivista C. De Concini; Fagnani F. (1993)
Symmetries ofdifferential behaviors and finite group actions on free modulesover a polynomial ring. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 6, pp. 307-321. - ISSN 0932-4194
Web of Science: 3 - Scopus: 4

Questa lista è stata generata il Tue Sep 26 04:40:45 2017 CEST.